Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Shaele

Member
  • Total Reviews

    0
  • Content Count

    49
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Shaele

  • Rank
    Junior Member
  1. Thank you for all the replies. I took my accutane tablet at lunch but am seriously considering stopping altogether. If my acne was horrible to start with, well that might be different. Ugh! I hate making this decision!
  2. I've only been on it for 5 weeks. I'm not sure if I should stop now OR wait it out 3 more weeks (to get a couple of months under my belt with the hopes it might do *something* permanantly).
  3. I am a 32 yo female who started Accutane 5 weeks ago for mild yet very persistant adult acne/oiliness. I have been losing hair like crazy, but I'm prone to hairloss because of thyroid problems. I was thinnish to start with and now it's only gotten worse. I intuitively believe I need to stop but I can't help but think "Now what do I do??!!". I LOVE that my oiliness is gone and for the first time in 20 years I feel "normal". BUT, it's just not worth losing much more hair over. I'd love to hear s
  4. Jordan, thank you for your quick reply! Yes, intuitively I think I better stop. It's just a pain because it was such a huge decision to make and getting Accutane for a women is a PAIN! I suppose I could try to lesson my oil and acne naturally through a perfectly clean diet and vitamins/herbs. I do love the lack of oil though! I feel like a "normal" person for the first time in 20 years! I will have to make this decision in the next couple of days. Thanks again.
  5. I'm wondering because my hairloss is pretty bad (I'm prone to hairloss anyway because of thyroid problems) and I've only been taking Accutane since July 28th (so 5 weeks). I LOVE that I have no oil now and my face looks pretty decent (had mild yet VERY persistant adult acne). I'm *contemplating* stopping Accutane after this month but don't want it to be all for naught. My hair is really getting thin now (was thin before Accutane though), and I'm wondering just how thin it'll be if I do the pres
  6. I take 20 mg twice daily and to be honest (I'm a little hesitant to post this as I don't want others to feel bad), my skin looks sooooo good! I'm in shock, in awe! God I just hope it stays this way! I'm thinking that with every dosage upage(is that a word?) that the bumps will probably return briefly---the garbage will slowly work it's way out. HTHs! BTW---I'm on day 14 today!
  7. I am on my 14th day today and have had *amazing* results thus far. I'm just wondering about my supplements. I'm taking them with the idea that they will be beneficial but I just wanted to run them by you all........ Since I can't take a daily multivitamin I selected some of the things I felt I needed most....... A B-Complex capsule (for energy) 500 MG Vit.C twice daily biotin (for hair) Borage oil (this helps me TREMENDOUSLY with TOM---when I take it NO cramps at all!) With each Accutane pill
  8. I really think it does as this has been the case for me. I've used Retin-A for the past couple of years and started Accutane 2 weeks ago today. For the first week I was pretty scared---I had very red,rough bumpy skin. I thought these bumps were going to explode into cystic acne or that I was going to have the worst breakout of my life (I only had mild-sometimes moderate, but very persistant acne to start with). Well, that never happened and acutally for the past 4 days my skin has looked amazin
  9. I'm on amnesteem but was wondering if there was a significant difference between generics. TIA!
  10. I read in another post that someone was using the Obagi system while on Accutane. I thought that was a big no-no? My question is can we use topicals (BP, AHAs, Vit. C, etc) while on Accutane? If no, is it because it will adversely/permanantly affect the skin OR is it because the skin will feel awful and rebel? TIA!
×